# SDR C8GA2010000065

- Difficulty date: November 6, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 64,623 hours, 34,453 cycles
- Engine: Pwa JT8D15
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100797
- Condition: Corroded
- Location: Zone 200
- Part time: 64,623 hours, 34,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX INSP IT WAS NOTED THAT THE AFT CARGO FLOORBEAM STAT 1010, LBL 10 IS CORRODED. CUT OUT DAMAGE, FABRICATED REPAIR PARTS FROM 7075 T6 .063" DIM 18" X 3", STRAP FROM 7075 T6 .100" DIM. 18" X 2" FILLER FROM BAC1505-100797 DIM. 7.25" X 2.25" AND INSTALLED REPAIR. NO OTHER DEFECTS WERE NOTED. ACFT WAS RETURNED TO SERVICE.
